Anadin Extra 16 Caplets

£2.70

Anadin Extra Pain Relief Tablets 16s

Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain.

SKU: d1caf582-1aa2-11eb-b11c-a761c1450ead Categories: , ,

Description

Anadin Extra Pain Relief Tablets 16s

Anadin Extra gets to work in 5 minutes* for effective relief of headaches, aches and pain.

*based on caffeine absorption data

Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain. Anadin Extra is developed with an effective triple action formula – aspirin, paracetamol and caffeine – for effective relief of headaches, aches and pains.

Aspirin – targets the source of the pain.

Paracetamol – helps block pain signals.

Caffeine – helps to speed up pain relief.

For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds.

Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

1. Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pain

2. Gets to work in 5 minutes* (*based on caffeine absorption data)

3. Effective Triple Action Formula

4. Aspirin – targets source of pain; Paracetamol – helps block pain signals; Caffeine – helps speed up pain relief

5. Anadin, stronger than pain

6. Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Information

Ingredients

Each Film-Coated Tablet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg